MathSciNet Relay Station
MathSciNet bibliographic data
MR1710165 20F05 (20F65 20M05)
Dehornoy, Patrick; Paris, Luis Gaussian groups and Garside groups, two generalisations of Artin groups. Proc. London Math. Soc. (3) 79 (1999), no. 3, 569–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement